MathSciNet Relay Station
MathSciNet bibliographic data
MR507751 14G25
Vélu, Jacques Courbes elliptiques munies d'un sous-groupe ${\bf Z}/n{\bf Z}\times {\bf \mu }\sb{n}$. (French) Bull. Soc. Math. France Mém. No. 57 (1978), 5–152.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement